I had never heard of Neurobion so I had to look it up. Neurobion is a multivitamin which I am sure you are aware. Did your doctor test your vitamin levels in your blood serum? Were you found to have specific deficiencies? If you are in need of vitamin supplements, then treating that deficiency should help you feel better indirectly. I don't know how much this will affect your RA, but I would talk to your doctor and ask any him/her any questions you may have after reseraching Neurobion.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.